Development of some numerical methods applying complexity reduction approach for solving scientific problem

Mohammad Khatim Hasan, and Jumat Sulaiman, and Samsul Ariffin Abdul Karim, and Mohamed Yusof Hj Mohammad Othman, (2011) Development of some numerical methods applying complexity reduction approach for solving scientific problem. Journal of Applied Sciences, 11 (7). pp. 1255-1260. ISSN 1812-5654

[img]
Preview
PDF
40Kb

Official URL: http://dx.doi.org/10.3923/jas.2011.1255.1260

Abstract

The objective of this study was to describe numerical methods that apply complexity reduction approach to solve various scientific problems. Due to their low in complexity, their computations are faster than their standard form. Some of the methods have even higher in accuracy compared to their standard methods. In this study, we will describe the development of some of the methods that have been recently used to solve various scientific problems.

Item Type:Article
Uncontrolled Keywords:Complexity reduction approach, One stage method, Scientific problem finite difference scheme, Two stages method
Subjects:Q Science > QA Mathematics
Divisions:SCHOOL > School of Science and Technology
ID Code:5176
Deposited By:IR Admin
Deposited On:24 Oct 2012 08:05
Last Modified:17 Feb 2015 11:41

Repository Staff Only: item control page


Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository